MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407831
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation, when the sheath was flushed and the dilator was inserted into the sheath, it was noted that the sheath was longer than the dilator.The introducer was replaced, and the same issue was noted.Another introducer of a different lot was used to complete the procedure successfully with no adverse patient consequences.All boxes of lot number 7748246 to be returned ((b)(4)).The used devices were discarded.
 
Additional Manufacturer Narrative
Fsca number: (b)(4).The investigation showed that the returned dilator did not reach the distal end of the sheath while engaged.Further investigation revealed the sheath length did not meet manufacturing specifications, as a 12cm fast-cath hemo was processed and packaged in place of a 5cm ultimum hemo.Length measurements confirmed there was a component mix, which has been determined to be manufacturing related.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12869046
Report Number3005334138-2021-00742
Device Sequence Number6119852
Product Code DYB
UDI-Device Identifier05414734008808
UDI-Public05414734008808
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number407831
Device Catalogue Number407831
Device Lot Number7748246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date11/24/2021
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTIMUM HEMOSTASIS INTRODUCER X39
Patient SexUnknown